Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

Can i get my period as a side effect of taking medicine for back pain ?

i am 26, due to back pain on 26december doctor suggest me tab. rantac-D,ultracet,and flexon MR,after taking these tablets i got bleading on 27 december morning, but my actual upcoming period date is 1 january, is it hapened due to that tablets ? or it is period bleading?? yesterday night i have unprotected sex with my husband. he ejaculated inside me, should i take emergency contraceptive pill to avoid pregnency?? please help...
Asked On : Thu, 29 Dec 2011
Answers:  1 Views:  72
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Internal Medicine Specialist 's  Response
Thanks for posting your query.
The disease process is a stress, that can affect the menses and the medicines can also affect the menstrual cycle length.
The bleeding seems to be preponed periods, you should continue the treatment.
If you remember the dates correctly then the day of intercourse falls in safe period and you do not need take any emergency contraception.
I hope this answers your query.
In case you have any follow up queries or doubts, you can forward them for me, and I shall be glad to help you.
Please accept my answer in case you do not have further queries.
Wishing you good health.
Answered: Thu, 21 Nov 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor